RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 2, Pages 517–522 (Mi zvmmf5251)  

Scientific communications

On the problem of control of charged particle beams with account taken of their own charge

M. I. Letavin

Leningrad

Full text: PDF file (478 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:2, 254–260

Bibliographic databases:

UDC: 517.958
Received: 31.10.1978

Citation: M. I. Letavin, “On the problem of control of charged particle beams with account taken of their own charge”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980), 517–522; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 254–260

Citation in format AMSBIB
\Bibitem{Let80}
\by M.~I.~Letavin
\paper On the problem of control of charged particle beams with account taken of their own charge
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 2
\pages 517--522
\mathnet{http://mi.mathnet.ru/zvmmf5251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=572408}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 2
\pages 254--260
\crossref{https://doi.org/10.1016/0041-5553(80)90041-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5251
  • http://mi.mathnet.ru/eng/zvmmf/v20/i2/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020